Reply To: My peptides are degrading too fast

HGH Forums Peptide Forum My peptides are degrading too fast Reply To: My peptides are degrading too fast

#4026
LockDown
Participant

Hello SuperArcher and thanks for answering to my post. I’ve got to confess that I am getting all of those 4 feeling that you have described up there as well so it does seem as we both get the exact same feelings. Also got to say that mine is NO DAC.
But you are definitely right that this is very strange as we get the exact same feeling from using different stuff. And it is generally strange that you get it at all… I mean, you are feeling the symptoms with DAC as this thing is supposed to be a slow release over 8 days but you also get it immediately. To be honest, I would be in quite a big doubt that the effect would have been so intense after the injection since it is a slow release.
With all of this said, I have to conclude that you have either been sold Mod GRF or that we get the feeling due to the GHRP rather than the GHRH.
SundownMeup, by what you’re saying up there (as much as I can understand) is that there are benefits of up to 300 mcg, however the returns are diminishing. And yet, you know.. that’s quite enough for me to make me continue using on 400 mcg, that’s just to be ensure that I’m getting absolutely all the maximum benefits that I can possibly get.
Now I know that I am not going to be injecting anymore than once per day and I will not do this in other time than just night, that’s because I’m sweating intensively (extremely much) during the day in case I am going to add a morning injection as well. pretty much the same intensive sweat I get from using the 5 iu of HGH.